A Note on Equivalent Extended Bases.
Monatshefte für Mathematik, Tome 75 (1971), pp. 250-255
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1971__75_177554,
author = {J.T. Marti},
title = {A {Note} on {Equivalent} {Extended} {Bases.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {250--255},
year = {1971},
volume = {75},
zbl = {0218.46012},
url = {http://geodesic.mathdoc.fr/item/MOMA_1971__75_177554/}
}
J.T. Marti. A Note on Equivalent Extended Bases.. Monatshefte für Mathematik, Tome 75 (1971), pp. 250-255. http://geodesic.mathdoc.fr/item/MOMA_1971__75_177554/